# SDR MWEA95346

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 9915565159
- Condition: Cracked
- Location: Aft Stair Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE AFT VENTRAL STAIR DOOR HAS A SUPPORT ANGLE CRACKED AT THE MID-SPAN.  MAINTENANCE REMOVED AND REPLACED ANGLE AS PER SRM 51-30-2 AND SRM 51-30-3.  RETURNED A/C TO SERVICE.
